# SDR CA141217019

- Difficulty date: December 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 6,181 hours
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Arm
- Condition: Stiff
- Location: Fcu
- Component: Fcu, Pwc
- Component part number: 32448974
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START UP AND DURING TAXI THE PILOT NOTED THAT THE IDLE NG SPEED WAS ERRATIC AND TAXIED BACK TO BASE. MAINTENANCE RUN CONFIRMED THE ERRATIC IDLE SPEED. UPON INSPECTION IT WAS NOTED THAT THE FUEL CONTROL ARM WAS STIFF AND WOULD STAY IN WHATEVER POSITION IT WAS PLACED IN. THIS WOULD CAUSE THE ENGINE TO IDLE WHEREVER THE ARM WAS SITTING WHICH WOULD VARY. THE FCU WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20141217019)
